Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 53, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this small craft advisory at May 17, 2021, 11:50 PM CDT. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2021, 11:50 PM CDT (04:50 UTC)
- Expired
- May 20, 2021, 7:00 AM CDT
- In force
- 55 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted.
270 WHUS74 KHGX 180450 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 1150 PM CDT Mon May 17 2021 GMZ350-355-370-375-181300- /O.NEW.KHGX.SC.Y.0053.210518T0450Z-210519T0000Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 1150 PM CDT Mon May 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT TUESDAY... * WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
10 follow-up statements
509 WHUS74 KHGX 180750 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 250 AM CDT Tue May 18 2021 GMZ350-355-370-375-182300- /O.EXT.KHGX.SC.Y.0053.000000T0000Z-210520T1200Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 250 AM CDT Tue May 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
637 WHUS74 KHGX 181516 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 1016 AM CDT Tue May 18 2021 GMZ350-355-370-375-190130- /O.CON.KHGX.SC.Y.0053.000000T0000Z-210520T1200Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 1016 AM CDT Tue May 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...South to southeast winds 15 to 20 knots with gusts up to 30 knots and seas 4 to 7 feet. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
706 WHUS74 KHGX 181913 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 213 PM CDT Tue May 18 2021 GMZ330-335-190300- /O.EXB.KHGX.SC.Y.0053.000000T0000Z-210519T0300Z/ Matagorda Bay-Galveston Bay- 213 PM CDT Tue May 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...South to southeast winds 20 to 25 knots with gusts up to 30 knots and choppy bay waters. Winds and seas may become higher in and near thunderstorms. * WHERE...Matagorda Bay and Galveston Bay. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ350-355-370-375-190315- /O.CON.KHGX.SC.Y.0053.000000T0000Z-210520T1200Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 213 PM CDT Tue May 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...South to southeast winds 20 to 25 knots with gusts up to 30 knots and seas 4 to 7 feet. Winds and seas may become higher in and near thunderstorms. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
755 WHUS74 KHGX 190042 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 742 PM CDT Tue May 18 2021 GMZ330-335-190600- /O.EXT.KHGX.SC.Y.0053.000000T0000Z-210519T0600Z/ Matagorda Bay-Galveston Bay- 742 PM CDT Tue May 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...South to southeast winds 20 to 25 knots with gusts up to 30 knots and choppy bay waters. Winds and seas may become higher in and near thunderstorms. * WHERE...Matagorda Bay and Galveston Bay. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ350-355-370-375-190845- /O.CON.KHGX.SC.Y.0053.000000T0000Z-210520T1200Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 742 PM CDT Tue May 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...South to southeast winds 20 to 25 knots with gusts up to 30 knots and seas 4 to 7 feet. Winds and seas may become higher in and near thunderstorms. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
259 WHUS74 KHGX 190827 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 327 AM CDT Wed May 19 2021 GMZ330-335-190930- /O.NEW.KHGX.SC.Y.0054.210519T0827Z-210519T0900Z/ Matagorda Bay-Galveston Bay- 327 AM CDT Wed May 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... * WHAT...South to southeast winds around 20 knots with choppy waters. Winds and seas may become higher in and near showers and thunderstorms. * WHERE...Matagorda Bay and Galveston Bay. * WHEN...Until 4 AM CDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ350-355-370-375-191630- /O.CON.KHGX.SC.Y.0053.000000T0000Z-210520T1200Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 327 AM CDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...South to southeast winds around 20 knots with gusts up to 30 knots and seas 4 to 7 feet. Winds and seas may become higher in and near showers and thunderstorms. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
621 WHUS74 KHGX 190941 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 441 AM CDT Wed May 19 2021 GMZ350-355-370-375-191745- /O.CON.KHGX.SC.Y.0053.000000T0000Z-210520T1200Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 441 AM CDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...South to southeast winds around 20 knots with gusts up to 30 knots and seas 4 to 7 feet. Winds and seas may become higher in and near showers and thunderstorms. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
645 WHUS74 KHGX 191530 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 1030 AM CDT Wed May 19 2021 GMZ350-355-370-375-192330- /O.CON.KHGX.SC.Y.0053.000000T0000Z-210520T1200Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 1030 AM CDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...East winds 20 to 25 kt with gusts to gale. Seas 6 to 9 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
561 WHUS74 KHGX 192040 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 340 PM CDT Wed May 19 2021 GMZ350-355-370-375-200445- /O.CON.KHGX.SC.Y.0053.000000T0000Z-210520T1200Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 340 PM CDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Southeast winds 10 to 20 kt, variable and higher in widespread precipitation. Seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
445 WHUS74 KHGX 200319 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 1019 PM CDT Wed May 19 2021 GMZ330-335-201130- /O.NEW.KHGX.SC.Y.0055.210520T0319Z-210520T1200Z/ Matagorda Bay-Galveston Bay- 1019 PM CDT Wed May 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Southeast winds 10 to 20 kts with gusts up to 25 kts. Bay waters choppy. * WHERE...Matagorda Bay and Galveston Bay. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ350-355-370-375-201130- /O.CON.KHGX.SC.Y.0053.000000T0000Z-210520T1200Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 1019 PM CDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Southeast winds 10 to 20 kt, variable and higher in widespread precipitation. Seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
556 WHUS74 KHGX 200909 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 409 AM CDT Thu May 20 2021 GMZ330-335-201015- /O.CAN.KHGX.SC.Y.0055.000000T0000Z-210520T1200Z/ Matagorda Bay-Galveston Bay- 409 AM CDT Thu May 20 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas are now below Advisory criteria. The Advisory has been replaced by Caution flags for the bays and nearshore waters. $$ GMZ350-355-201015- /O.CAN.KHGX.SC.Y.0053.000000T0000Z-210520T1200Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- 409 AM CDT Thu May 20 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas are now below Advisory criteria. The Advisory has been replaced by Caution flags for the bays and nearshore waters. $$ GMZ370-375-201200- /O.CON.KHGX.SC.Y.0053.000000T0000Z-210520T1200Z/ Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 409 AM CDT Thu May 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Southeast winds 10 to 20 kt, variable and higher in widespread precipitation. Seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at May 17, 7:44 PM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, May 17, 7:44 PM CDT, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
744 PM CDT Mon May 17 2021
.SHORT TERM [Tonight Through Tuesday Afternoon]...
Cluster of storms with a weak meso-high pushed out into the
Gulf waters and out over the southwestern counties with a large
rainshield over the meso-high. Associated s/w will continue to
move east and take much of the low convergence with it although
short term guidance does focus continued development over the Gulf
waters. Coastal waters forecast was updated for winds. By around
midnight most of the storms should be out of the marine area.
Focus then shifts to the next system. The next shortwave should be
swinging into the state and producing a large swath of lift
across SETX through NCTX Tuesday morning. This would support heavy
rains scattered across the region between sunrise and 2 pm-ish
before lifting out northeast of the area. As of now don't see a
strong focusing mechanism at the surface or aloft for the
rainfall to locally focus...so probably storms will be scattered.
Another shortwave will follow early Wednesday morning with the
expectation that it brings another round of storms towards the
region.
45
&&
.AVIATION [00Z TAF Issuance]...
VFR and MVFR conditions expected overnight with mainly VFR early
then between 05-10z MVFR ceilings filling in. After the CI blowoff
departs and winds relax may have a chance for patchy fog 04-08z
in the regions that have recently had rain. Storms moving into the
area from the west 13-19z then should see the area becoming worked
over and coverage should diminish VFR late afternoon.
45
&&
.PREV DISCUSSION /Issued 313 PM CDT Mon May 17 2021/...
.LONG TERM [Wednesday Through Monday]...
No noticeable changes in the long term regarding the potential for
heavy rainfall through the remainder of the week. An upper-level
cutoff low is expected to hover over N TX and the OK Panhandle,
driving up onshore flow across Southeastern Texas. Forecast
soundings are very warm and saturated as PWATS climb to around 2.0
inches. A low-level jet will continue to strengthen, advecting more
heat and moisture across our region. An upper-level meridional jet
streak will aid in divergence aloft and therefore convergence at the
surface for convection to initiate and persist. Small lobes of
vorticity from the lingering upper-level low will also help
invigorate and sustain convection.
Understandably so, global models are having a rough time trying to
resolve mesoscale features. These features will ultimately determine
where the heaviest precipitation will occur, but for now a broad
swath of 4 to 6 inches of rain is expected to fall between Wednesday
and Friday for areas around I-10 and north of I-10 as well as areas
west of I-45. Localized higher amounts are possible. Elsewhere, 2 to
4 inches are expected with isolated higher amounts possible.
Towards the weekend, rainfall chances will persist despite that
cutoff low meandering towards The Great Lakes since onshore flow
will remain and upper-level vorticity advection will still occur. A
high pressure and upper-level ridge over the Southeast US will begin
to push west and into our area this weekend, helping to suppress the
chances for rain slightly. However by "suppress" I mean, rather than
a deluge, it will return to a more seasonable pattern of afternoon
showers and thunderstorms.
KBL
.MARINE...
Lower pressures over New Mexico and high pressure over the eastern
Gulf will maintain a moderate to strong onshore flow tonight. Seas
are between 5 and 6 feet so will maintain a SCEC for all waters
tonight. The pressure gradient remains tight and the SCEC will
likely need to be extended into Tuesday Night with a possible SCA
required Wednesday into Thursday. A moderate to strong onshore
flow will persist into next weekend.
Strong Rip Currents will persist as well so use extreme care if
heading to any of the Gulf facing beaches. The strong and
persistent onshore flow will also drive water levels up and there
could be come coastal flood issues by early Wednesday into
Thursday. Water levels could reach 3.8 feet and a Coastal Flood
Advisory or Warning may be needed by Wednesday morning. 43
.HYDROLOGY...
Heavy rain over the next couple of days will likely impact area
watersheds.It's still not completely clear which watershed will
bear the brunt of flooding but the San Bernard and Lavaca-Navidad
systems remain high and it won't take much additional rain to
cause flooding. The Brazos river basin can probably take some
rain but heavy rain on the Trinity basin today will likely lead
to some rises on that watershed. As for the Harris County Bayou
system, your guess is as good as mine. It depends when, where and
how quickly rain falls over Harris County. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 72 85 70 80 68 / 50 70 70 100 90
Houston (IAH) 73 85 73 83 71 / 60 50 60 90 90
Galveston (GLS) 75 83 76 83 74 / 80 50 50 70 90
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Thursday morning for the following
zones: Austin...Bolivar Peninsula...Brazoria
Islands...Brazos...Burleson...Chambers...Coastal
Brazoria...Coastal Galveston...Coastal Harris...Coastal
Jackson...Coastal Matagorda...Colorado...Fort
Bend...Galveston Island...Grimes...Houston...Inland
Brazoria...Inland Galveston...Inland Harris...Inland
Jackson...Inland Matagorda...Madison...Matagorda
Islands...Montgomery...Northern Liberty...Polk...San
Jacinto...Southern
Liberty...Trinity...Walker...Waller...Washington...Wharton.
High Rip Current Risk through Tuesday evening for the following
zones: Bolivar Peninsula...Brazoria Islands...Galveston
Island...Matagorda Islands.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION through Tuesday evening for
the following zones: Coastal waters from Freeport to
Matagorda Ship Channel TX out 20 NM...Coastal waters from
High Island to Freeport TX out 20 NM...Galveston
Bay...Matagorda Bay...Waters from Freeport to Matagorda
Ship Channel TX from 20 to 60 NM...Waters from High Island
to Freeport TX from 20 to 60 NM.
&&
SHORT TERM...45
DSS/HYDRO...FowlerIn the hours before
Local storm report, May 17, 8:40 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
840 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM MARINE TSTM WIND KBQX 36 ESE PALACIOS 28.48N 95.70W
05/17/2021 M46 MPH GMZ350 TX AWOS
36 MPH GUSTING TO 46 MPH.
&&Local storm report, May 17, 8:59 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
859 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM MARINE TSTM WIND 21 SSW PALACIOS - PORT 28.44N 96.40W
05/17/2021 M38 MPH GMZ330 TX PUBLIC
&&
KPLocal storm report, May 17, 10:29 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1029 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM MARINE TSTM WIND 4 ENE TEXAS CITY 29.42N 94.89W
05/17/2021 M40 MPH GALVESTON TX MESONET
MESONET STATION XLEV LEVEE.
0755 PM MARINE TSTM WIND 18 ESE PALACIOS 28.59N 95.98W
05/17/2021 M38 MPH GMZ350 TX MESONET
MESONET STATION XMGB MATAGORDA BAY.
0815 PM MARINE TSTM WIND 35 ESE PALACIOS 28.50N 95.72W
05/17/2021 M46 MPH GMZ350 TX AWOS
AWOS STATION KBQX BRAZOS 451 OILP.
0830 PM MARINE TSTM WIND 21 SSW PALACIOS 28.42N 96.33W
05/17/2021 M37 MPH GMZ350 TX MESONET
MESONET STATION MBET2 13 ESE MAGNOLIA BEACH.
0454 PM MARINE TSTM WIND 4 NNE SAN LEON 29.54N 94.91W
05/17/2021 M47 MPH GMZ335 TX MESONET
MESONET STATION XGAL GALVESTON BAY.
0454 PM MARINE TSTM WIND 1 E KEMAH 29.53N 95.00W
05/17/2021 M43 MPH GMZ335 TX MESONET
MESONET STATION XTCY TEXAS CORINTHIAN YACHT
CLUB.
0524 PM MARINE TSTM WIND 1 ESE SAN LEON 29.48N 94.92W
05/17/2021 M36 MPH GMZ335 TX MESONET
MESONET STATION EPTT2 EAGLE POINT, TX.
0524 PM MARINE TSTM WIND 1 ESE SAN LEON 29.48N 94.92W
05/17/2021 M36 MPH GMZ335 TX MESONET
MESONET STATION EPTT2 EAGLE POINT, TX.
0530 PM MARINE TSTM WIND 5 NNE GALVESTON 29.30N 94.86W
05/17/2021 M42 MPH GMZ335 TX MESONET
MESONET STATION DW9779 GALVESTON.
0530 PM MARINE TSTM WIND 3 ESE BAYOU VISTA 29.30N 94.90W
05/17/2021 M43 MPH GMZ335 TX MESONET
MESONET STATION GRRT2 2 ESE BAYOU VISTA.
0630 PM MARINE TSTM WIND 12 SW JAMAICA BEACH 29.08N 95.12W
05/17/2021 M36 MPH GMZ335 TX MESONET
MESONET STATION LUIT2 11 SW JAMAICA BEACH.
0815 PM MARINE TSTM WIND 46 SSW QUINTANA 28.31N 95.62W
05/17/2021 M46 MPH GMZ370 TX MESONET
MESONET STATION KBQX 46 SSW JONES CREEK.
0530 PM MARINE TSTM WIND 13 E BAYOU VISTA 29.36N 94.72W
05/17/2021 M41 MPH GMZ355 TX BUOY
BUOY STATION GNJT2 GALVESTON BAY ENTRANCE,
NORTH JETTY, T.
0530 PM MARINE TSTM WIND 13 E BAYOU VISTA 29.36N 94.72W
05/17/2021 M41 MPH GMZ355 TX BUOY
BUOY STATION GNJT2 GALVESTON BAY ENTRANCE,
NORTH JETTY, T.
0530 PM MARINE TSTM WIND 29 E GALVESTON 29.23N 94.41W
05/17/2021 M36 MPH GMZ355 TX MESONET
MESONET STATION 42035 28 E GALVESTON.
0546 PM MARINE TSTM WIND 3 ENE GALVESTON 29.25N 94.85W
05/17/2021 M40 MPH GMZ355 TX MESONET
MESONET STATION XGPR GALVESTON FISHING PIER.
0648 PM MARINE TSTM WIND 1 ENE QUINTANA 28.94N 95.29W
05/17/2021 M36 MPH GMZ355 TX MESONET
MESONET STATION FPST2 1 SSW SURFSIDE BEACH.
0648 PM MARINE TSTM WIND 1 E QUINTANA 28.93N 95.29W
05/17/2021 M35 MPH GMZ355 TX MESONET
MESONET STATION XSRF SURFSIDE BEACH.
0748 PM MARINE TSTM WIND 19 S BAY CITY 28.71N 95.91W
05/17/2021 M34 MPH GMZ330 TX MESONET
MESONET STATION EMAT2 18 S BAY CITY.
&&The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:19 PM CDT | Special Marine Warning | HGX | 86 min | |
| May 17, 8:38 PM CDT | Special Marine Warning | HGX | 97 min | |
| May 18, 6:37 AM CDT | Special Marine Warning | HGX | 113 min | |
| May 18, 7:29 AM CDT | Special Marine Warning | HGX | 61 min | |
| May 18, 7:54 AM CDT | Special Marine Warning | HGX | 66 min | |
| May 18, 8:09 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 12 days |
| May 18, 8:26 AM CDT | Areal Flood Advisory | HGX | Galveston | 94 min |
| May 18, 1:08 PM CDT | Coastal Flood Advisory | HGX | Galveston, Harris | 44 hr |
| May 18, 4:53 PM CDT | Special Weather Statement | HGX | Colorado | 52 min |
| May 18, 5:40 PM CDT | Special Weather Statement | HGX | Burleson | 35 min |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.